# SDR SWAA2022021069499

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 48,300 hours, 28,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CLIP CRACKED AT BS 727+2.7; RBL 20; WL 142 ; T-CLIP (PN 149A7592-12) CRACKED AT BS 727+2.7; RBL 20; WL 142 / [01] REMOVED UPPER & LOWER CHORD ;WEB AND T-CLIP AS AN ASSEMBLY REF SRM 53-40-71.; [02] FABRICATED NEW T-CLIP PER BOEING DWG 149A7592 REV:A.  ALODINED AND PRIMED PER SRM 51-20-01 AND DRILLED HOLES PER SRM 51-40-05.; [03] INSTALLED NEW T-CLIP; AND WEB AND ATTACHING PARTS IAW SRM 51-40-02.
